Jump to content

Dont Do It!!!!!!!!!!!!!!!!!!


cardiactec
 Share

Recommended Posts

OH MY ACHING REAR END!!!!!!!!!!!! LITERALLY! THOSE OF YOU YET TO TRY ZELNORM, DONT!!!! I TOOK THE FIRST DOSE ABOUT 5 HOURS AGO AND I HAVE BEEN SITTING ON THE TOILET FOR THE PAST 2 HOURS!! (OBVIOUSLY NOT NOW)..............i am so mad. this med is ridiculous. i should have, instead of paying the co-pay of 35$ for it, just shoved it down the toilet with the GALLONS OF WATER THAT HAVE BEEN POURING OUT OF MY REAR END FOR THE PAST 2 HOURS! .........i called the GI doc on call and told him all about it. he said that a "normal" side effect for the med was "diarrhea". i told him this wasnt watery stool, but a full fledge niagra falls pouring out non-stop. he obviously agreed with me that this abnormally abnormal and to not take any more of it.

and the saga continues...

i dont even know why they prescribed such a med for me cuz zelnorm works for people with IBS who are constipated. it has some properties that help to promote motility in the stomach, but also in the colon. hence the reason why i have been going to the bathroom non stop for the past two hours!!!!!!!!! it is the only med they could try on me though cuz of the beta i am taking!

this is a nightmare! onward with the nausea and if that wasnt worse enough, now niagra falls pouring out of my rear end!!!!!!!!!!!!! LITERALLY!

i almost went to the E.R. cuz the fastest i could take in water orally, faster it was pouring out the other end! i think it has started to calm down now.......just feel really weak, really tired, really NAUSEOUS, really DEHYDRATED~!

UGH!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Link to comment
Share on other sites

i'm sorry that the med didn't help you and has made for such a miserable day, but please be careful about such blanket statements that could scare someone away from something that could be helpful. we're all different. it's also a bit unusual (though obviously not impossible) that it took affect so quickly for you...for many it takes days or even up to weeks to do anything (good or bad).

it DOES help some with gastroparesis & in the past i was one of them. it's true that this is more likely to be the case for those with dysmotility in the intestines as well (as i do) but it doesn't cause havoc for everyone.

i hope you're feeling better soon.

;) melissa

Link to comment
Share on other sites

zelnorm helped me a bit, but I also stopped taking it because it seemed to make my potsy/ncs stuff worse.

http://www.fda.gov/cder/drug/infopage/zelnorm/zelnorm_QA.htm

btw, fainting and low bp are common side effects; probably a serious consideration for those of us with POTS and NCS. However, gastroparesis can be very serious in and of itself - I have a friend who passed away from complications related to a long period of gastroparesis (oldies will remember Brent Chance from the NDRF forums).

Nina

Link to comment
Share on other sites

Hey, glad things have calmed down!! Could you take something to make you STOP going to the bathroom???

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...